Volume 10 Number 8 (Aug. 2015)
Home > Archive > 2015 > Volume 10 Number 8 (Aug. 2015) >
JSW 2015 Vol.10(8): 931-938 ISSN: 1796-217X
doi: 10.17706/jsw.10.8.931-938

A Modified Chaos-Based Image Encryption Algorithm

Ming Xu*

Department of Mathematics and Physics, Shijiazhuang Tiedao University, Shijiazhuang, China

Abstract—A modified image encryption algorithm based on the Arnold-Chen chaos image encryption algorithm is presented. The original one can’t resist chosen-plaintext attack and known-plaintext attack, but the modified algorithm can resist both attacks by simply increasing one key and N horizontal-shifts. The simulation experimental results and security analysis show that the new algorithm has higher security while the encryption speed is as fast as the original one. Moreover, our modified method is transplantable , it can be used to modify other schemes which are easily exposed to differential attack.

Index Terms—Chaos, differential attack, image encryption, transplantable.


Cite: Ming Xu, "A Modified Chaos-Based Image Encryption Algorithm," Journal of Software vol. 10, no. 8, pp. 931-938, 2015.

General Information

ISSN: 1796-217X (Online)
Frequency:  Quarterly
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, CNKIGoogle Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
E-mail: jsweditorialoffice@gmail.com
  • Mar 01, 2024 News!

    Vol 19, No 1 has been published with online version    [Click]

  • Jan 04, 2024 News!

    JSW will adopt Article-by-Article Work Flow

  • Apr 01, 2024 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Apr 01, 2024 News!

    Papers published in JSW Vol 18, No 1- Vol 18, No 6 have been indexed by DBLP   [Click]

  • Nov 02, 2023 News!

    Vol 18, No 4 has been published with online version   [Click]